# SDR UHL2002F00008

- Difficulty date: November 27, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N101CN
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 3250 · Landing Gear Steering System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, PILOT REPORTED NLG STEERING CIRCUIT BREAKER POPPED.  AIRCRAFT RETURNED TO GATE.
